# SDR AALA961249

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BOLT HOLE HAS PITTS IN RIGHT PYLON FORWARD ENGINE MOUNT OUTBOARD BOLT HOLE.  REWORKED BOLT HOLE PER ESO 7349 DATED 08-20-96.  (M)
